# SDR DALA2025080105759

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL24 BTW STA 500H TO STA 520.  SEAT TRACK RBL24 BTW STA 500H TO STA 520 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
